# SDR AALA20171129004

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5710
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM ANGLE BS 993 LBL 33 TO LBL 45.  REPLACED THE FLOORBEAM ANGLE IAW 51-00-05-1 AND DRAWING 147A5700.
